MathSciNet Relay Station
MathSciNet bibliographic data
MR824433 (87h:11064) 11J70 (11F06 30F35 51M10)
Katok, Svetlana Reduction theory for Fuchsian groups. Math. Ann. 273 (1986), no. 3, 461–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement